# SDR FDEA202010132731

- Difficulty date: October 13, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT SKIN AT APPROXIMATELY STA 959 BETWEEN LONGERONS 40-41-REPAIR DOUBLERS ARE DAMAGED.  R & R REPAIR DOUBLERS AND FILLER, REF SRM 53-50-00 VOL I FIGURE 26 PG 175 AND DWG ADA0237.
